# SDR A6WA2016122844679

- Difficulty date: December 20, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 35,428 hours, 33,287 cycles
- Engine: Ge CF343B1
- Engine time: 40,219 hours, 36,014 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unserviceable
- Location: Right
- Part time: 40,219 hours, 36,014 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

APROXIMATELY 10500 FT,  HEARD A LOUD BANG WITH VIBRATION. RT ENGINE ITT PEGGED. RETARDED THROTTLE ITT REMAINED PEGGED. CW QRH FOR SEVERE ENGINE DAMAGE. ENGINE WAS SHUT DOWN BY FLIGHT CREW. DIVERTED TO LGA. DECLARED EMERGENCY. LANDED WITHOUT INCIDENT. LANDING WEIGHT  49,000 LBS. LANDING WAS SMOOTH AND NORMAL. MAX BTMS READING WERE 8,7,6,6
